# SDR DALA2021073004303

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 84,537 hours, 38,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Galled
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 WHILE REPLACING LEFT MAIN GEAR. FOUND MLG ACTUATOR GEAR ATTACH BEARING AND PIN BADLY GALLED. CORRECTIVE ACTION: PERFORMED REPAIR PER DELTA WORKCARD AMDS 3231-9602. OK FOR SERVICE. (1892520)
